# SDR UPS04842448

- Difficulty date: May 8, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37505450502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 AFT PIT LOWER BILGE BETWEEN STA 1040-1080 L35R HAS CORROSION INSIDE CHANNEL.  REMOVED CORROSION STA 1040-1080. NO MATERIAL LOSS IAW SRM 53-4-1 AND DAC DWG 9758507. FOUND WITHIN LIMITS.  LONGERON SPLICE FOUND TO BE CRACKED. REC'D LOCATED AND DRILLED NEW LONGERON SPLICE. INTERCOSTAL STA 1040-1060 AND STRAP STA 1050 L35R IT IAW SRM 51-1-20D & 51-3-0
